# SDR CA100603003

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 222U
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 2220156001XX
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE PILOT AND CO-PILOT WERE THE ONLY 2 PERSONS ONBOARD THE ACFT DURING A TRAINING FLIGHT.  AT APPROX 11,000`, PA AND 110 KIAS THE PILOTS NOTICED AN UNUSUAL VIBRATION AND ELECTED TO MAKE A PRECAUTIONARY LANDING.  POST FLIGHT INSP BY A MX REVEALED DELAMINATION BETWEEN THE BLADE SKIN AND HONEYCOMB ON THE BOTTOM OF 1 BLADE, APPROX 10 IN, WIDE BY 3.5 FEET LONG.  THE DELAMINATION WAS MID-SPAN AND MID-CORD.
